Steroid shot left indentation

Steroids shattered the limitations of my body. I first sensed their effects while bench-pressing dumbbells. I usually peak at 85lb each, or 170lb total. But after 10 repetitions with the 85s I was stunned: it felt like a warm-up! With a degree of trepidation - we're talking weights that, if mishandled, could break a wrist or some ribs - I picked up the 90-pounders, which I'd never attempted. They went up easily and I ripped out 10 reps. It was an out-of-body sensation: somebody else's arms were pushing those weights, someone else's pectorals flexing and contracting.

I just lost my 8 year old chihuahua mix. He had no symptoms until a few weeks ago. We were still running tests. Blood work ok, fungal test negative, but very cloudy X-ray. Tracheal wash was inconclusive but mast cells and blood present. Ultrasound showed mass near kidney. His breathing had become a little heavier after exertion. We were scheduling for a ct and had given him a few small dose steroid shots over the past week, one every 3 days to help with appetite because he had quit eating. Two days before he died, his breathing had become a little heavier (never open mouthed though). The Dr had said even if ct confirmed cancer, he probably wouldnt be a candidate for chemo since it had probably spread to the lungs. I decided to go ahead and begin high dose steroids for cancer treatment in the hope of having some quality time with him. After 24 hrs on them, his breathing was more labored and I don’t know if it was from the illness or if the steroids could have caused it. Dr wanted to wait 24 more hrs to see if improvement so I had appt scheduled 48 hrs after starting the high dose steroids. That morning, he barked a few seconds at the door, then coughed a small drop of blood. I grabbed him to head toward the vet and within minutes he began to bleed from his nose and mouth. He died in my arms on the way. He seemed fine and 30 minutes later he was gone. I don’t know if it was his illness (cancer?) that caused this or if the steroids could have done something. I’ve heard of stomach ulcers and blood clots being side effects. Is there any way within 48 hrs of being on them, he could have that type of complication from the drugs? I am heartbroken and in shock. I had little time to process he was sick before he was gone. I am so worried my choosing to go the high steroid route may have caused his death and it was not a peaceful one so I am haunted by it.

Steroid shot left indentation

steroid shot left indentation

Media:

steroid shot left indentationsteroid shot left indentationsteroid shot left indentationsteroid shot left indentationsteroid shot left indentation

http://buy-steroids.org